Celebratio Mathematica

Michael F. Atiyah

Geometry

Works of Michael Atiyah

Works connected to William V. D. Hodge

Filter the Bibliography List

clear

W. Hodge and M. Atiyah: “Formes de seconde es­pèce sur une var­iété al­gébrique” [Forms of the second kind on an al­geb­ra­ic vari­ety], C. R. Acad. Sci. Par­is 239 (1954), pp. 1333–​1335. MR 0068869 article

W. V. D. Hodge and M. F. Atiyah: “In­teg­rals of the second kind on an al­geb­ra­ic vari­ety,” Ann. Math. (2) 62 (1955), pp. 56–​91. MR 0074082 Zbl 0068.​34401 article

M. Atiyah, R. Bott, and V. K. Pat­odi: “On the heat equa­tion and the in­dex the­or­em,” In­vent. Math. 19 : 4 (1973), pp. 279–​330. Ded­ic­ated to Sir Wil­li­am Hodge on his 70th birth­day. Er­rata were pub­lished in In­vent. Math. 28:3 (1975). A Rus­si­an trans­la­tion was pub­lished in Matem­atika 17:6 (1973). MR 0650828 Zbl 0257.​58008 article

M. F. Atiyah: “Wil­li­am Val­lance Douglas Hodge 1903–1975,” Biog. Mem. Fel­lows Roy. Soc. Lond. 22 (1976), pp. 169–​192. Re­pub­lished in Col­lec­ted works, vol. 1 and with modi­fic­a­tions in Bull. Lon­don Math. Soc. 9:1 (1977). article

M. F. Atiyah: “Wil­li­am Val­lance Douglas Hodge,” Bull. Lon­don Math. Soc. 9 : 1 (1977), pp. 99–​118. Re­pub­lished with modi­fic­a­tions from Biog. Mem. Fel­lows Roy. Soc. Lond. 22 (1976). MR 0427007 Zbl 0343.​01010 article

W. V. D. Hodge: The the­ory and ap­plic­a­tions of har­mon­ic in­teg­rals, re­print edition. Cam­bridge Math­em­at­ic­al Lib­rary. Cam­bridge Uni­versity Press, 1989. With a fore­word by Mi­chael Atiyah. MR 1015714 Zbl 0693.​14002 book